MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; EENT SPLIT PACK

Medline Industries, LP MEDLINE; EENT SPLIT PACK
Catalog Number DYNJ43447D
Medical Device Problem Codes Delivered as Unsterile Product (1421); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "one of the tubings inside the pack was not placed properly, and its sticking out the side of the pack, compromising sterility.".
 
Additional Manufacturer Narrative
The account reported finding assembly issue; the customer stated that the product was received with tubing improperly positioned and protruding from the side of the pack, compromising sterility.No sample or photo was received for investigation; finished good production records and finished good pack build were reviewed, and there were no line down situations, deviations, run-without, or non-conformance reports that might have had an impact on this issue.At this time, the reported defect cannot be confirmed because no physical sample or detailed photographic evidence was provided; the incident cannot be confirmed due to the lack of photographic or physical evidence.The division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
EENT SPLIT PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50856068
Report Number1417592-2026-47812
Device Sequence Number18622711
Product Code OGR
UDI-Device Identifier10198459165900
UDI-Public10198459165900
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ43447D
Device Lot Number25GBD396
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown